# SDR SWIA202053460

- Difficulty date: September 21, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SIDE SEAT RAIL BETWEEN APPROXIMATELY FS 379.00 TO 485.00, AREAS MARKED.  C-CHECK RO 10/17/2020.  REPLACED LT SIDE SEAT RAIL BETWEEN APPROXIMATELY FS 349.00-FS 483.00, REF CRJ700 AMM.  TORQUE WRENCH TUC8612 CAL DUE 31-OCT-20.
